# SDR SWAA2022060614523

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 15,992 hours, 7,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY FLASHLIGHT IN FWD GALLEY IS FLASHING RED / [01] REMOVED AND REPLACED FWD FLASHLIGHT BATTERY PER AMM 25-64-00
